Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 5, NWS Springfield, MO

February 28, 2017Christian County, Douglas County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 28, 2017, 4:03 PM CST for Christian County, Douglas County, Webster County, Missouri. It was in force for 21 days. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2017, 4:03 PM CST (22:03 UTC)
Expired
Mar 21, 2017, 10:45 AM CDT
In force
21 days
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Christian County, MO, Douglas County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 49 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 4:20 PM CSTHAIL 1.75Bruner, MOPUBLIC REPORTED DIME TO GOLF BALL SIZE HAIL. VIA FACEBOOK PICTURES.
Feb 28, 4:35 PM CSTHAIL 1Seymour, MONUMEROUS REPORTS OF DIME TO QUARTER SIZE HAIL COVERING HIGHWAY 60 AROUND SEYMOUR CAUSING TRAVEL IMPACTS
Feb 28, 4:35 PM CSTHAIL 1Seymour, MONUMEROUS REPORTS OF DIME TO QUARTER SIZE HAIL COVERING HIGHWAY 60 AROUND SEYMOUR CAUSING TRAVEL IMPACTS.
Mar 1, 1:35 AM CSTHAIL 1Niangua, MO.
Mar 6, 11:05 PM CSTTSTM WND GST 62Marshfield, MOMEASURED 62 MPH WIND GUST.
Mar 9, 5:15 PM CSTHAIL 12 Ne Fordland, MONICKEL TO QUARTER SIZE HAIL REPORTED NEAR FORLAND ON SOCIAL MEDIA WITH A PICTURE. TIME WAS ESTIMATED.
Mar 9, 5:18 PM CSTHAIL 14 Se Marshfield, MONICKEL TO QUARTER SIZE HAIL. .
Mar 9, 5:20 PM CSTHAIL 11 E Northview, MOQUARTER SIZE HAIL NEAR MILE MARKER 96 ON I-44 SOUTHWEST OF MARSHFIELD. PICTURE FROM SOCIAL MEDIA AND TIME WAS ESTIMATED BY RADAR.
Mar 9, 5:20 PM CSTHAIL 15 Sw Marshfield, MOQUARTER SIZE HAIL NEAR MILE MARKER 96 ON I-44 SOUTHWEST OF MARSHFIELD. PICTURE FROM SOCIAL MEDIA AND TIME WAS ESTIMATED BY RADAR.
Mar 9, 5:31 PM CSTHAIL 1.5Seymour, MOPING PONG BALL HAIL IN SEYMOUR. E55 MPH WINDS -- POWER OUT IN SEYMOUR.
Mar 9, 5:37 PM CSTHAIL 1.253 N Diggins, MO1.25 HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 2:19 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 573 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
573 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

768 
WUUS53 KSGF 282203
SVRSGF
MOC043-067-225-282245-
/O.NEW.KSGF.SV.W.0005.170228T2203Z-170228T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
403 PM CST TUE FEB 28 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Webster County in southwestern Missouri...
  Northwestern Douglas County in southwestern Missouri...
  Northeastern Christian County in southwestern Missouri...

* Until 445 PM CST

* At 403 PM CST, a severe thunderstorm was located near Ozark, moving
  northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Marshfield...                     Rogersville...
  Seymour...                        Fordland...
  Niangua...                        Diggins...
  Rader...                          Elkhead...
  Bruner...                         Keltner...
  Dogwood...                        Northview...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CST for southwestern
Missouri.

LAT...LON 3703 9304 3709 9306 3725 9306 3748 9269
      3729 9269 3729 9270 3727 9270 3726 9268
      3707 9268 3694 9300
TIME...MOT...LOC 2203Z 240DEG 43KT 3699 9317 

HAIL...1.00IN
WIND...60MPH
 
$$

Wise
3 follow-up statements
444 
WWUS53 KSGF 282223
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
423 PM CST TUE FEB 28 2017

MOC043-067-225-282245-
/O.CON.KSGF.SV.W.0005.000000T0000Z-170228T2245Z/
Webster MO-Douglas MO-Christian MO-
423 PM CST TUE FEB 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR SOUTHERN WEBSTER...NORTHWESTERN DOUGLAS AND NORTHEASTERN
CHRISTIAN COUNTIES...

At 423 PM CST, a severe thunderstorm was located near Diggins, or 13
miles northwest of Ava, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Rogersville...                    Seymour...
Fordland...                       Diggins...
Elkhead...                        Bruner...
Keltner...                        Dogwood...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CST for southwestern
Missouri.

LAT...LON 3703 9304 3709 9306 3712 9306 3738 9269
      3729 9269 3729 9270 3727 9270 3726 9268
      3707 9268 3694 9300
TIME...MOT...LOC 2223Z 243DEG 39KT 3707 9286 

HAIL...1.00IN
WIND...60MPH
 
$$

Wise
725 
WWUS53 KSGF 282231 CCA
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
431 PM CST TUE FEB 28 2017

MOC043-067-225-282245-
/O.COR.KSGF.SV.W.0005.000000T0000Z-170228T2245Z/
Webster MO-Douglas MO-Christian MO-
431 PM CST TUE FEB 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR SOUTHERN WEBSTER...NORTHWESTERN DOUGLAS AND NORTHEASTERN
CHRISTIAN COUNTIES...

At 430 PM CST, a severe thunderstorm was located near Sparta, or 12
miles east of Ozark, moving east at 60 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Rogersville...                    Seymour...
Fordland...                       Diggins...
Elkhead...                        Bruner...
Keltner...                        Dogwood...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CST for southwestern
Missouri.

LAT...LON 3703 9304 3709 9306 3712 9306 3738 9269
      3729 9269 3729 9270 3727 9270 3726 9268
      3707 9268 3694 9300
TIME...MOT...LOC 2223Z 247DEG 53KT 3707 9286 

HAIL...1.25IN
WIND...60MPH
 
$$

Wise
915 
WWUS53 KSGF 282250 RRA
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
450 PM CST TUE FEB 28 2017

MOC043-067-225-282300-
/O.EXP.KSGF.SV.W.0005.000000T0000Z-170228T2245Z/
Webster MO-Douglas MO-Christian MO-
450 PM CST TUE FEB 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WEBSTER...
NORTHWESTERN DOUGLAS AND NORTHEASTERN CHRISTIAN COUNTIES HAS
EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

A tornado watch remains in effect until 900 PM CST for southwestern
Missouri.

LAT...LON 3703 9304 3709 9306 3712 9306 3738 9269
      3729 9269 3729 9270 3727 9270 3726 9268
      3707 9268 3694 9300
TIME...MOT...LOC 2250Z 247DEG 53KT 3722 9240 

$$

Wise

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 2:43 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Feb 28, 2:43 PM CST, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
243 PM CST Tue Feb 28 2017

...Severe Storms Likely Into Tonight...

.SHORT TERM...(Late Afternoon through tonight)
Issued at 1254 PM CST Tue Feb 28 2017

The setup for severe thunderstorm potential remains complicated
through tonight. In the larger scale, a broad trough of low
pressure is emerging from the Rockies with the main trough axis
just clearing the Continental Divide. There are several weak
perturbations/waves ahead of this main trough axis which are
lined up from the southern Plains into the Missouri Ozarks.

At the surface, low pressure is deepening over the Oklahoma
Panhandle. A frontal boundary extends northeast from the low to a
secondary area of low pressure across eastern Iowa. South of this
front, strong warm air and moisture advection continues. Lower 60s
dew points have made it into southern Missouri. This low level air
mass will continue to improve as we get into this evening and
overnight.

The main initial question will be cap strength. We have seen a few
cells develop in areas that have seen partial clearing. This may
be on the northern extent of an elevated mixed layer (EML). We
will get a better feel for this EML with a special RAOB which has
just been released. Where this EML is present, steep mid-level
lapse rates are present.

As we go forward from late this afternoon into this evening,
isolated to widely scattered thunderstorm development will be
possible within the established warm sector. These storms would
tend to be supercells with very strong large scale shear in place.
Large hail (possibly larger than golf balls) will be the main
potential hazard. Additionally, low level wind shear will rapidly
increase starting early this evening. This will lead to increased
supercell tornado potential.

From late this evening into the overnight period, large scale lift
will begin to increase as that main trough axis approaches along
with a short wave trough ejecting from the southern Plains.
Thunderstorm coverage will then become highly dependent on whether
or not we see a slight increase in capping strength due to evening
cooling. Models tend to over-strengthen capping inversions within
the warm sector in setups like this. Thus, we very well may need
another special balloon release this evening.

Any cells that can get going in the warm sector from later this
evening into the overnight period will pose a risk for all modes
of severe storms...including tornadoes. We remain concerned with
areas of south-central Missouri where shear/CAPE profiles will be
supportive of stronger and potentially longer track tornadoes. The
potential for very large hail will also persist.

Between 9 and 11 PM, we then expect a squall line to develop and
push into southeastern Kansas and west-central Missouri along an
advancing cold front. Damaging straight line winds will be the
main potential hazard with this line as it moves southeast across
much of the Missouri Ozarks. There will also be a mesovortex
tornado threat with any bows along this line which surge to the
east and northeast.

.LONG TERM...(Wednesday through Tuesday)
Issued at 1254 PM CST Tue Feb 28 2017

Surface high pressure will be filtering into the region behind
the cold front Wednesday through Thursday morning. This will
keep temperatures Wednesday in 50s for highs and allow overnight
temperatures to fall into the upper 20s across the area, making
for more seasonable conditions for this time of year. Skies will
also clear allowing for some frost to develop for parts of the
region.

The upper level flow across the region Wednesday night after the
frontal passage through the end of the week will remain
northwesterly with additional surface highs moving over the
Ozarks Thursday and again Friday. This will keep clear skies
across the area with temperatures in the middle and upper 50s to
around 60 degrees during the afternoon and around 30 degrees in
the mornings.

A weak and quick moving upper ridge will slide over the region
for Saturday allowing temperatures to rise into the 60s as breezy
southerly winds return. These southerly winds will also bring Gulf
moisture back into the region.

Models are indicating a cold front that will move through the
region most likely on Monday, however, significant timing
differences are noted on all the models. Some have the front and
precipitation impacting the Ozarks as early as Sunday afternoon
or Sunday evening (Canadian) to as late as Monday evening (GFS).
Will keep an eye on this period and feature going forward and for
now will target Monday as the potential for another round of
showers and thunderstorms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1140 AM CST Tue Feb 28 2017

Somewhat complicated forecast, especially with convection
impacting the TAF sites. Expect mainly VFR flight conditions
through the period with MVFR/IFR in any convective elements.
Southerly winds will gust to near 40 knots at KJLN and 30 to 35
knots at KSGF and slightly lower at KBBG through the afternoon
hours. These will diminish this evening, but with strong low level
jet will see LLWS developing by late evening.

As for convection there is a conditional chance for scattered
storms late this afternoon through the evening hours. Have
covered this with VCTS for now and these will likely be a short
term update trend if and when they develop. Otherwise, a better
chance for storms exist ahead of an approaching cold front late
tonight, especially from around 05Z through 10Z. Will keep Prob30s
going, but will likely need to raise to tempo's with later
forecasts as more specific timing can be determined.

&&

.CLIMATE...
Issued at 230 AM CST Tue Feb 28 2017

Here are today's record high temperatures:

SGF...77/2006
JLN...78/2006
UNO...77/1955
VIH...75/2006

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 6 PM CST this evening for MOZ055>058-066>071-
     077>081-088>091-093-094-101.

     Red Flag Warning until 6 PM CST this evening for MOZ066.

KS...Wind Advisory until 6 PM CST this evening for KSZ073-097-101.

     Red Flag Warning until 6 PM CST this evening for KSZ073-097.

&&

SHORT TERM...Schaumann
LONG TERM...Hatch
AVIATION...Raberding
CLIMATE...Hatch
Hazardous weather outlook, Feb 28, 12:15 PM CST, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1215 PM CST Tue Feb 28 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011815-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1215 PM CST Tue Feb 28 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated Tornado risk.
  Significant Hail risk.
  Elevated Thunderstorm wind damage risk.
  Significant Lightning risk.
  Limited Non thunderstorm wind risk.
  Significant Fire weather risk.

DISCUSSION...

  Isolated storms may develop as early as mid to late afternoon.
  There is considerable uncertainty on the timing of initial
  development of storms.

  The coverage and intensity of storms will increase this evening
  into the overnight hours. The greatest risk for severe storms
  will occur from 9 PM through 5 AM.

  Any severe storms that develop could produce large hail up to
  the size of tennis balls, damaging wind gusts up to 70 mph and
  tornadoes. There is the potential for fast moving night time
  tornadoes. There is also the potential for a strong long track
  tornado mainly along and southeast of Interstate 44.

  Elevated to locally significant fire weather conditions will
  impact southeastern Kansas and far western Missouri.

  Southerly winds will gust to between 35 and 45 mph with local
  gusts to near 50 mph across southeastern Kansas and western
  Missouri.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

  An elevated fire weather risk will impact the outlook area at
  times from Wednesday through Saturday.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed later today or tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Foster

In the hours before

Local storm report, Feb 28, 3:06 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 ESE LAKE SPRING       37.76N 91.63W
02/28/2017  U1.00 INCH       DENT               MO   PUBLIC

            1.00 HAIL REPORTED BY THE PUBLIC IN HOBSON
            HEIGHTS. TIME ESTIMATED BASED ON RADAR.

&&

TEO
Local storm report, Feb 28, 3:18 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             9 SSE POWELL            36.50N 94.11W
02/28/2017  E0.50 INCH       MCDONALD           MO   PUBLIC

            DIME SIZE HAIL REPORTED BY FEDEX NORTH OF
            PEA RIDGE INTO MISSOURI ON KK. .

&&

TEO
Local storm report, Feb 28, 3:19 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 ESE LAKE SPRING       37.76N 91.63W
02/28/2017  E0.50 INCH       DENT               MO   PUBLIC

            1.00 HAIL REPORTED BY THE PUBLIC IN HOBSON
            HEIGHTS. TIME ESTIMATED BASED ON RADAR.
            CORRECTED TO SHOW ESTIMATED SIZE.

&&

TEO
Local storm report, Feb 28, 3:21 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 ESE LAKE SPRING       37.76N 91.63W
02/28/2017  E1.00 INCH       DENT               MO   PUBLIC

            1.00 HAIL REPORTED BY THE PUBLIC IN HOBSON
            HEIGHTS. TIME ESTIMATED BASED ON RADAR.
            CORRECTED TO SHOW ESTIMATED SIZE.

&&

TEO
Local storm report, Feb 28, 3:29 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             EXETER                  36.67N 93.94W
02/28/2017  E0.50 INCH       BARRY              MO   PUBLIC

            DIME SIZE HAIL IN EXETER, MO FROM THE PUBLIC
            VIA FACEBOOK.

&&

TEO
Local storm report, Feb 28, 3:37 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             CASSVILLE               36.68N 93.87W
02/28/2017  E0.88 INCH       BARRY              MO   PUBLIC

            NICKEL SIZE HAIL REPORTED BY LAW
            ENFORCEMENT. HEAVY RAIN AND REDUCED
            VISIBILITY ALSO.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 1:31 AM CSTSpecial Weather StatementSGFTaney29 min
Feb 28, 2:29 AM CSTSpecial Weather StatementSGFShannon46 min
Feb 28, 3:16 AM CSTSpecial Weather StatementSGFDent14 min
Feb 28, 3:41 AM CSTRed Flag WarningSGFVernon12 hr
Feb 28, 4:07 AM CSTSpecial Weather StatementSGFShannon23 min
Feb 28, 10:22 AM CSTWind AdvisorySGFBarton, Benton, Camden, Cedar, Dade, Dallas and 16 more8 hr
Feb 28, 2:04 PM CSTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas21 days
Feb 28, 3:01 PM CSTSpecial Weather StatementSGFBarry44 min
Feb 28, 3:13 PM CSTSevere Thunderstorm WarningSGFBarry, Stone21 days
Feb 28, 3:30 PM CSTSevere Thunderstorm WarningSGFDent, Texas21 days
Feb 28, 3:40 PM CSTSevere Thunderstorm WarningSGFChristian, Greene21 days
Feb 28, 4:28 PM CSTSevere Thunderstorm WarningSGFWright21 days
Feb 28, 4:58 PM CSTSevere Thunderstorm WarningSGFDent, Texas, Wright21 days
Feb 28, 5:37 PM CSTSevere Thunderstorm WarningSGFDent, Shannon21 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.